# SDR C2XA04SH385

- Difficulty date: June 22, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 12,018 hours, 8,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RIGHT HAND OMEGA BEAM BUTTSTRAP DOUBLERS AT FRAMES 20 AND 23 WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOUBLERS IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
